Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Overrings of commutative rings. I. Noetherian overrings


Author: Edward D. Davis
Journal: Trans. Amer. Math. Soc. 104 (1962), 52-61
MSC: Primary 13.80; Secondary 13.25
DOI: https://doi.org/10.1090/S0002-9947-1962-0139629-8
MathSciNet review: 0139629
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.80, 13.25

Retrieve articles in all journals with MSC: 13.80, 13.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139629-8
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society